default search action
"Connected graphs of fixed order and size with maximal Q-index: Some ..."
Milica Andelic et al. (2012)
- Milica Andelic, Carlos M. da Fonseca, Slobodan K. Simic, Dejan V. Tosic:
Connected graphs of fixed order and size with maximal Q-index: Some spectral bounds. Discret. Appl. Math. 160(4-5): 448-459 (2012)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.